Effect of an ACE Inhibitor on Allergic Reaction to a Bee Sting
An 83-year-old man being treated with combination product containing perindopril and indapamide had a systemic reaction after being stung by a bee. An angiotensin-converting enzyme inhibitor may significantly increase the severity of allergic reactions after being stung by bees, ants, or wasps. Clinicians should be aware of the potential for this phenomenon if assisting people who have been stung.
No Reference information available - sign in for access.
No Citation information available - sign in for access.
No Supplementary Data.
No Article Media
Document Type: Regular Paper
Affiliations: C/-Pharmacy Department, Repatriation General Hospital, Daw Park, South Australia, Australia
Publication date: 01 September 2014
More about this publication?
- The Consultant Pharmacist® is the official peer-reviewed journal of the American Society of Consultant Pharmacists. It is dedicated exclusively to the medication needs of the elderly in all settings, including adult day care, ambulatory care, assisted living, community, hospice, and nursing facilities. This award-winning journal is a member benefit of ASCP. Individuals who are not members and wish to receive The Consultant Pharmacist® will want to consider joining ASCP.
- Information for Authors
- Submit a Paper
- Subscribe to this Title
- Membership Information
- Information for Advertisers
- Ingenta Connect is not responsible for the content or availability of external websites